Indiana, 2011Damaging Wind in Indiana, July 11, 2011
July 11, 2011 · NWS ILN · 1 event in 1 county or zone
Thunderstorms developed along a trough axis in northern Indiana. These storms became severe before exiting Indiana and then moving south and southeast across western and south central parts of Ohio.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $60,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed along a trough axis in northern Indiana. These storms became severe before exiting Indiana and then moving south and southeast across western and south central parts of Ohio. One these severe storms moved into Northern Kentucky before weakening. The main severe weather threats from these storms were damaging winds and large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 11, 6:51 PM EST, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 11, 6:51 PM EST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
751 PM EDT MON JUL 11 2011
.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE AREA THROUGH
TONIGHT. A COLD FRONT WILL PUSH THROUGH THE REGION TUESDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THUNDERSTORMS ARE SAGGING SLOWLY SOUTHEAST ACROSS SOUTH CENTRAL
OHIO THIS AFTERNOON. THESE STORMS HAVE LAID OUT AN OUTFLOW
BOUNDARY THAT IS MOVING SOUTH ACROSS SOUTHWEST OHIO. BEHIND THE
OUTFLOW...TEMPERATURES HAVE DROPPED INTO THE 70S. QUESTION REMAINS
AS TO HOW FAR SOUTH THIS BOUNDARY WILL EVENTUALLY MAKE IT. THE
WESTERN EDGE OF IT IS MAKING A MUCH SLOWER SOUTHWARD PUSH THAN
THE EASTERN PORTION. FOR NOW...HAVE TRIMMED BACK THE HEAT
ADVISORIES/WARNINGS ALONG AND BEHIND THIS BOUNDARY. WILL LIKELY
HAVE TO TRIM MORE OF IT AWAY THROUGH LATE AFTERNOON AS IT
PROGRESSES FARTHER SOUTH. THE AIRMASS REMAINS EXTREMELY UNSTABLE
AHEAD OF THIS BOUNDARY SO TOUGH TO RULE OUT SOME ADDITIONAL
THUNDERSTORM DEVELOPMENT ALONG IT THROUGH EARLY EVENING.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
A COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN CONDITIONS AGAIN
EXCEEDING HEAT ADVISORY CRITERIA IN THE SOUTHERN PORTIONS OF THE
CWA. THE FAR SOUTH AREAS LOOK TO TOP OUT WITH HEAT INDICES ABOVE 105
AGAIN...REQUIRING A SECOND DAY OF EXCESSIVE HEAT WARNINGS.
OBVIOUSLY...THIS FORECAST IS CONTINGENT ON A CERTAIN LEVEL OF
REALIZED INSOLATION AND A LACK OF CLOUD DEBRIS OR THUNDERSTORMS.
THERE WILL BE A THETA-E GRADIENT ACROSS THE FORECAST AREA ON
TUESDAY...WITH DRIER CONDITIONS IN THE NORTH AND COOLER TEMPERATURES
STARTING TO MOVE IN ON NORTHWESTERLY FLOW. THE CHANCE FOR SHOWERS
AND THUNDERSTORMS WILL CONTINUE NEAR AND SOUTH OF THIS
BOUNDARY...BUT THIS THREAT WILL DIMINISH ON TUESDAY NIGHT AS THIS
GRADIENT MOVES SOUTH AND PUTS THE FORECAST AREA IN SOMEWHAT MORE OF
A STABLE ENVIRONMENT. THIS SHOULD ALSO ALLOW LOW TEMPS TO DROP DOWN
BELOW 70 FOR MOST OF THE FORECAST AREA...WITH THE COOLEST READINGS
IN THE NORTH.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
OPERATIONAL MODELS CONTINUE TO BE IN DECENT AGREEMENT FOR THE
FORECAST PERIOD WEDNESDAY INTO THURSDAY NIGHT. COLD FRONT WILL
CONTINUE TO SLIP SOUTH AND SOUTHWEST ON WEDNESDAY...TAKING THE
THREAT OF PCPN WITH IT. SFC HIGH PRESSURE IS THEN FORECAST TO BUILD
INTO THE REGION WEDNESDAY NIGHT INTO THURSDAY...THEN WILL GRADUALLY
PASS TO THE EAST/NORTHEAST OF THE REGION ON FRIDAY. TEMPERATURES
WILL COOL DOWN MORE TOWARD SEASONAL LEVELS BY THURSDAY ALONG WITH AN
INFILTRATION OF DRIER AIR.
FOR THE REMAINDER OF THE EXTENDED PERIOD...FRIDAY THROUGH
MONDAY...MODELS CONTINUE TO DISAGREE ON HOW EXACTLY UPR LVL RIDGE
WILL REBUILD ACRS THE CNTRL PLAINS AND INTO THE UPR/MID MS RIVER
VLY. GFS CONTINUES TO SHOW AN INVERTED SFC TROF DEVELOPING WEST OF
THE APPALACHIAN SPINE FRIDAY INTO SATURDAY...WHILE THE ECMWF
CONTINUES TO HINT AT MCS ACTIVITY IN THE NW FLOW PATTERN ALOFT INTO
THE WEEKEND. THE GFS SOLUTION WOULD BRING SMALL CHANCES FOR
AFTN/EVENING THUNDERSTORMS TO THE ERN CWFA WHILE THE ECMWF WOULD
BRING MORE CHANCES OF SHOWERS AND THUNDERSTORMS TO THE ENTIRE
REGION. GIVEN THE MODELS BEING AT ODDS...WILL USE PERSISTENCE AND
KEEP LOW POPS GOING INTO THE WEEKEND ATTM. FOR SUNDAY NIGHT INTO
EARLY NEXT WEEK...A COLD FRONT MAY APPROACH THE REGION FROM THE NW.
HOWEVER...GIVEN THE UNCERTAINTY FOR THE WEEKEND...IT IS HARD TO PUT
MUCH FAITH IN THIS TIMING...SO AGAIN WILL CONTINUE WITH LOW CHANCE
POPS. TEMPERATURES WILL GRADUALLY WARM BACK UP INTO THE UPPER 80S
AND LOWER 90S.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
CONVECTION HAS REDEVELOPED IN NRN INDIANA ALONG A TROUGH. 12Z HIRES
WRF NMM AND ARF ARE SHOWING THIS CONVECTION WORKING E ESE TOWARDS
DAY AND CMH/LCK THRU 03Z-04Z BEFORE DYING OFF. PUT CBS IN
DAY/CMH/LCK ATTM...WILL THROW IN A TSRA IF IT BECOMES NECESSARY.
FNT IS FCST TO DROP S TOWARDS THE OH RIVER OVERNIGHT. CONVECTION
IS EXPECTED TO DEVELOP ACROSS SRN OH/IN INTO NRN KY DURING THE
AFTN ON TUE.
WITH THE HIGH DEWPOINTS ACROSS THE S...BROUGHT MVFR FOG IN BY 06Z
WITH SOME IFR IN LUK.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ070-
071-078-079-081.
HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR OHZ070-071-078-079-
081.
HEAT ADVISORY FROM NOON TO 8 PM EDT TUESDAY FOR OHZ072-080-082-
088.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR OHZ077.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
KYZ089>100.
HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ058-
059-066-073>075-080.
HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR INZ066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...SITESHazardous weather outlook, Jul 11, 7:13 PM EST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
813 PM EDT MON JUL 11 2011
OHZ072-080-082-088-130015-
CLINTON-HIGHLAND-PIKE-SCIOTO-
813 PM EDT MON JUL 11 2011
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL OHIO AND
SOUTHWEST OHIO.
.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.
INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-130015-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
813 PM EDT MON JUL 11 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.
INZ066-073>075-080-KYZ089>100-OHZ070-071-078-079-081-130015-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLERMONT-BROWN-ADAMS-
813 PM EDT MON JUL 11 2011
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.
OHZ077-130015-
HAMILTON-
813 PM EDT MON JUL 11 2011
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.
HATZOS
In the hours before
Local storm report, Jul 11, 7:22 PM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
822 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 4 W PIQUA 40.15N 84.33W
07/11/2011 M1.50 INCH MIAMI OH PUBLIC
CORRECTED COVINGTON OH REPORT FROM 1.75 TO 1.50.
&&
HATZOSSpecial weather statement, Jul 11, 7:26 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
826 PM EDT MON JUL 11 2011
OHZ046-055-056-120100-
DELAWARE OH-FRANKLIN OH-LICKING OH-
826 PM EDT MON JUL 11 2011
...A AREA OF STRONG THUNDERSTORMS WILL AFFECT LICKING...NORTHEASTERN
FRANKLIN AND EASTERN DELAWARE COUNTIES THROUGH 900 PM EDT...
AT 823 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ACROSS SOUTHERN
DELAWARE AND NORTHERN LICKING COUNTIES. THESE STORMS ARE MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UTICA...GRANVILLE...
HEBRON...BUCKEYE LAKE...NEWARK...HEATH...HARBOR HILLS AND HANOVER.
ALSO...ST. LOUISVILLE...FALLSBURG...BROWNSVILLE AND GRATIOT ARE NEAR
THE PATH OF THESE STRONG THUNDERSTORMS.
LAT...LON 3995 8219 3994 8223 3992 8223 3993 8268
4014 8312 4043 8302 4042 8293 4036 8292
4035 8275 4028 8274 4027 8252 4027 8248
4025 8247 4025 8230 4021 8218
HATZOSLocal storm report, Jul 11, 7:55 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
855 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND GST KFFO WRIGHT-PATT AFB 39.83N 84.05W
07/11/2011 M64.00 MPH GREENE OH OTHER FEDERAL
RECORDED AT WRIGHT-PATTERSON AIR FORCE BASE.
0842 PM HAIL 5 NW FAIRBORN 39.86N 84.09W
07/11/2011 E1.00 INCH MONTGOMERY OH PUBLIC
REPORTED FROM HUBER HEIGHTS.
0849 PM TSTM WND GST KSGH SPRINGFIELD APT 39.84N 83.84W
07/11/2011 M55.00 MPH CLARK OH AWOS
RECORDED AT SPRINGFIELD BECKLEY AIRPORT.
&&
HATZOSSpecial weather statement, Jul 11, 8:03 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
903 PM EDT MON JUL 11 2011
OHZ056-065-120145-
FAIRFIELD OH-LICKING OH-
903 PM EDT MON JUL 11 2011
...A STRONG THUNDERSTORM WILL AFFECT LICKING AND NORTHERN FAIRFIELD
COUNTIES THROUGH 945 PM EDT...
AT 859 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ALEXANDRIA...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GRANVILLE...
MILLERSPORT...HEBRON...NEWARK...HEATH...BUCKEYE LAKE...FAIRFIELD
BEACH...HARBOR HILLS AND HANOVER.
ALSO...BROWNSVILLE AND GRATIOT ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3995 8219 3994 8223 3991 8224 3992 8242
3993 8246 3986 8246 3991 8263 3998 8272
4014 8270 4018 8263 4013 8218
HATZOSLocal storm report, Jul 11, 8:06 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
906 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL YELLOW SPRINGS 39.80N 83.89W
07/11/2011 E0.75 INCH GREENE OH AMATEUR RADIO
HAIL COVERING THE GROUND
0857 PM TSTM WND GST VANDALIA 39.88N 84.19W
07/11/2011 E60.00 MPH MONTGOMERY OH TRAINED SPOTTER
0857 PM FLASH FLOOD VANDALIA 39.88N 84.19W
07/11/2011 MONTGOMERY OH TRAINED SPOTTER
WATER RUSHING OVER ROADS
0859 PM HAIL NEW MADISON 39.97N 84.71W
07/11/2011 E0.88 INCH DARKE OH COUNTY OFFICIAL
PENNY TO NICKEL HAIL
&&Local storm report, Jul 11, 8:31 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
931 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL LANCASTER 39.72N 82.60W
07/11/2011 E0.75 INCH FAIRFIELD OH TRAINED SPOTTER
&&Thunderstorm Wind, Wayne
- When
- July 11, 8:32 PM EST to 8:36 PM EST
- Where
- Wayne County, Richmond to 5 mi NE of Richmond
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $60,000
- Reported by
- Emergency Manager
- Coordinates
- 39.830, -84.900
Four trees fell on a house. Numerous other trees were reported down in the area. A house sustained roof damage. A trailer was pushed onto a porch. The roof was blown off of a press box and a dugout at a stadium. These occurrences were due to damaging thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Damaging Wind in Utah, July 11 to 13, 20113 deaths · 3 injured · $200,000 · 60 kt wind · 4 events
- Damaging Winds and Lightning Strikes in Illinois, July 11, 20111 death · 6 injured · $656,000 · 75 kt wind · 91 events
- Hail and Damaging Winds in Michigan, July 11, 20111 death · 1 injured · $8.3 million · 70 kt wind · 12 events
- Tornado and Damaging Winds in Iowa, July 11, 2011$7.7 million · EF0 · 44 events
- Damaging Winds and Lightning Strike in Iowa, July 11, 2011$3.2 million · 104 kt wind · 56 events
- Damaging Winds and Lightning Strikes in Wisconsin, July 11, 20111 injured · $5.5 million · 70 kt wind · 21 events
- Damaging Winds and Lightning Strike in Indiana, July 11, 20111 injured · $130,000 · 70 kt wind · 37 events
- Damaging Winds in Wisconsin, July 11, 2011$669,000 · 65 kt wind · 4 events
- Hail and Damaging Winds in Ohio, July 11, 2011$99,000 · 1.5 in hail · 41 events
- Flash Flooding and Hail in Texas, July 11 to 12, 2011$435,000 · 1.75 in hail · 10 events
- Damaging Winds in Ohio, July 11, 2011$235,000 · 56 kt wind · 16 events
- Damaging Winds in Maryland, July 11, 2011$82,000 · 61 kt wind · 24 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 330050.